# SDR 20000718SH016

- Difficulty date: June 14, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS2896
- Condition: Cracked
- Location: T/R Drive
- Part time: 1,209 hours
- Component: Tailrotor Drive, Bell
- Component part number: 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND THE LAST DISC IN THE COUPLING CRACKED (WITH PACK FACING FORWARD) MID-SPAN.  (X)
